National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 338561

Case Details

VAERS ID: 338561 (history)  
Form: Version 1.0  
Age: 20.0  
Gender: Female  
Location: Foreign  
Vaccinated:2008-12-27
Onset:2009-01-01
   Days after vaccination:5
Submitted: 2009-01-28
   Days after onset:27
Entered: 2009-01-29
   Days after submission:1
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Unknown       Purchased by: Unknown
Symptoms: Arrhythmia, Atrial fibrillation, Autopsy, Blood glucose increased, Body temperature decreased, Body temperature increased, Cyanosis, Death, Drug screen negative, Dyspnoea, Electrocardiogram abnormal, Hyperthermia, Hypothermia, Intensive care, Laboratory test normal, Leukocytosis, Lung disorder, Malaise, Multi-organ failure, Mydriasis, Tachycardia, Tremor, Ventricular hypokinesia, White blood cell count increased, X-ray abnormal
SMQs:, Torsade de pointes/QT prolongation (broad), Anaphylactic reaction (broad), Hyperglycaemia/new onset diabetes mellitus (narrow), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Supraventricular tachyarrhythmias (narrow), Shock-associated circulatory or cardiac conditions (excl torsade de pointes) (broad), Hypovolaemic shock conditions (broad), Toxic-septic shock conditions (broad), Anaphylactic/anaphylactoid shock conditions (broad), Hypoglycaemic and neurogenic shock conditions (broad), Parkinson-like events (broad), Acute central respiratory depression (broad), Pulmonary hypertension (broad), Noninfectious encephalopathy/delirium (broad), Accidents and injuries (broad), Cardiomyopathy (broad), Cardiac arrhythmia terms, nonspecific (narrow), Hypotonic-hyporesponsive episode (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (narrow), Hypoglycaemia (broad), Dehydration (broad)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 0000-00-00
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? Yes, 0 days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications: BUSPAR; LEXOMIL; hormonal contraceptives (unspecified); magnesium (unspecified) (+) pyridoxine hydrochloride
Current Illness: Asthenia; Anxiety; Overwork; Psychological disorder NOS
Preexisting Conditions: Cardiac Murmur
Allergies:
Diagnostic Lab Data: electrocardiogram, 03Jan09, arrhythmia with atrial fibrillation; X-ray, 03Jan09, pneumopathy of right middle pulmonary lobe and septal hypokinesia; body temp, 01?Jan09, 38 C; WBC count, 03Jan09, 12.4.103/mm3; body temp, 03Jan09, 33.7 C; blood chemistry, no cocaine and no benzodiazepines; blood glucose, 3.18, increased
CDC Split Type: WAES0901USA03398

Write-up: Information has been received from a specialist and from the health authority, concerning a 20 year old female with asthenia, anxiety/overwork syndrome and psychologic fragility since May 2008 and a history of cardiac murmur during childhood, who in OCT-2008 was vaccinated with the first dose of GARDASIL. The patient had no adverse effects after this dose. Concomitant therapy included BUSPAR, LEXOMIL, magnesium (unspecified) (+) pyridoxine hydrochloride and hormonal contraceptives (unspecified). On 27-DEC-2008 the patient was vaccinated with the second dose of GARDASIL, batch number not reported. It was reported that 3 days after the second dose of GARDASIL, i.e. in JAN-2009 the patient presented with hyperthermia at 38 C associated with breathlessness. After a malaise during shopping on 01-JAN-2009 the patient consulted her general practitioner; she had tremor and tachycardia. Blood analysis was performed on 03-JAN-2009 and revealed a slight hyperleukocytosis (12.4 103/mm3). By the evening on 03-JAN-2009 the patient presented with a malaise again but with no dyspnea and after taking BUSPAR. 2 hours later the intervention of EMUR (emergency medical mobile unit) could lead to recuperate a sinusal rhythm. Continuous arrhythmia with atrial fibrillation was diagnosed. The patient was transferred to medical intensive care service: she presented with bilateral mydriasis, hypothermia at 33.7 C, the result of measure of sugar in her blood was increased at 3.18 and she had cyanosis of face, ears, and extremities. Radiological examinations revealed a pneumopathy of the right middle pulmonary lobe and septal hypokinesia with paradoxical septal. There was no cocaine and no benzodiazepines. The patient presented with multiorgan failure under high dose of amines and then she dies in spite of the cardiopulmonary by-pass and extra corporeal oxygenation assistance. An autopsy was performed (unspecified date) and found no cause of death, also reported as information on autopsy was still awaited. Other business partner numbers include: E2009-00502. Additional information has been requested.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=338561


Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166